Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Bleeding after taking ipill. Had unprotected sex. Need help

Hi.. I had taken ipill after having unsafe sex.. and after 4 days it starts bleeding and now its almost 12 days but there is a bleeding not too heavy, but it not also a spot bleding.. please advise
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Do get an ultrasound done to find out the cause of bleeding. could be breakthrough bleeding due to hormones of ipill but we have to be sure that you dont have any retained products etc....and take hemostats for stopping bleeding
Answered: Fri, 6 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor